# SDR AALA20120419020

- Difficulty date: April 19, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 35,409 hours, 14,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRAP JUST INBOARD OF AFT CARGO DOOR CUTOUT LOWER SILL FROM STATIONS 775 TO 852 STRINGER 27 RIGHT.  INSTALLED NEW STRAP PER WITH AARD 51-20-05-1, BOEING DRAWING 146A8128 AND EA B737-53-023035.
